# SDR A6WA201643435

- Difficulty date: January 5, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 31,099 hours, 30,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD ANGLE FITTING SUPPORT FOR THE O2 BOTTLE HAS CORROSION, LOCATED ON THE OTBD SIDE OF INTERCOSTAL ON STRINGER 23R, BETWEEN FRAME 333 & 319.7 IN THE FWD E & E BAY.  R & R UNSERVICEABLE LOWER FWD SUPPORT BRACKET FOR O2 MOUNT INTERCOSTAL IAW SRM 51-11-20, 51-24-21, 51-21-11, 51-25-06, 51-25-16 & 51-42-15.
